# SDR HEEA0016214

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 7690001802106
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKS IN-FLIGHT.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND NR 1 POTENTIOMETER IS INOPERATIVE.
